# SDR AALA202510319525

- Difficulty date: October 29, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 32,788 hours, 4,699 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Faulty
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR INDICATION SYSTEM STATUS MESSAGE. PERFORMED TEMPORARY WIRE REPAIR. PER AMM 20-10-07-02A-663A AND SWPM 20-10-11.
